A second adjoint theorem for SL(2,ℝ)

Tyrone Crisp, Nigel Higson

Research output: Chapter in Book/Report/Conference proceedingChapter

2 Scopus citations

Abstract

We formulate a second adjoint theorem in the context of tempered representations of real reductive groups, and prove it in the case of SL(2,ℝ).

Original languageEnglish (US)
Title of host publicationContemporary Mathematics
PublisherAmerican Mathematical Society
Pages73-101
Number of pages29
DOIs
StatePublished - Jan 1 2017

Publication series

NameContemporary Mathematics
Volume691
ISSN (Print)0271-4132
ISSN (Electronic)1098-3627

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A second adjoint theorem for SL(2,ℝ)'. Together they form a unique fingerprint.

  • Cite this

    Crisp, T., & Higson, N. (2017). A second adjoint theorem for SL(2,ℝ). In Contemporary Mathematics (pp. 73-101). (Contemporary Mathematics; Vol. 691). American Mathematical Society. https://doi.org/10.1090/conm/691/13894